EconPapers    
Economics at your fingertips  
 

Existence of Solutions for a Class of Variable Exponent Integrodifferential System Boundary Value Problems

Guizhen Zhi, Yunrui Guo, Yan Wang and Qihu Zhang

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: This paper investigates the existence of solutions for a class of variable exponent integrodifferential system with multipoint and integral boundary value condition in half line. When the nonlinearity term f satisfies sub‐(p− − 1) growth condition or general growth condition, we give the existence of solutions and nonnegative solutions via Leray‐Schauder degree at nonresonance, respectively. Moreover, the existence of solutions for the problem at resonance has been discussed.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/814103

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:814103

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:814103